# SDR HEEA978822

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 214010123001
- Condition: Defective
- Location: M/R
- Component: 214010100207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON COAT MISSING ON INNER RACES.  SERIAL NUMBERS REMOVED ARE ZN83794, ZN83795, ZN72048, ZN83796. SENT TO BELL HELICOPTER TEXTRON...POWER BY HOUR AIRCRAFT.  PARTS AND LABOR WILL BE INVOICED...PM#0596.  SEE MMIR# HEEA0008821 THROUGH HEEA0008826 FOR ALL PARTS REPLACED.
